Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Throat pain, congestion, ear pain after breathing in primer and fragrance. What should I do?

Just a few days ago I was helping a friend with painting and she sprayed primer in the room we were working in. She sprayed only a little, but it was really strong to me. She then tried to cover it up with a fragrance she had but sprayed way too much in the room. My throat started hurting and I started to feel like I couldn't breathe so I stepped out of the room, but I had already breathed in a lot of everything that was in the air. It's been four days since that happened and I've been sleeping a lot and had terrible congestion, plus ear aches, and my sore throat hasn't gotten any better. What should I do?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.. you are having hypersensitive airways...after exposure to primer vapor.. after that you had hypersecretions in the airways.. which leads to blockage of eustacian tubes and sorethroat due to secondary infection... see your physician for antibiotics, nasal decongesants and do valsalva manovar(fill air in your mouth and close the nostrils.. all the very best..
Answered: Tue, 25 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor